# SDR SABA980053

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-CVG - FLT 5085 - AFTER TAKEOFF FROM CLT, THE LEFT MAIN GEAR LIGHT ILLUMINATED.  PILOT RETURNED TO CLT.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A LOOSE BEARING IN THE LEFT FORWARD LANDING GEAR DOOR HINGE.  REMOVED AND REPLACED THE BEARING.  SYSTEM OPS CHECKED GOOD.  (M)
